# SDR USAA2012110900013

- Difficulty date: November 8, 2012
- Submitted: November 9, 2012
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- Aircraft time: 64,196 hours, 43,040 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIPLE GEAR CHANGE.  FUSELAGE SKIN CRACKED AT BS 540 AND S10L. REPAIRED SKIN IAW EA 203643.
